# SDR RAIA950822

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- Engine: Garrtt TPE33112UA
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Indicator
- Part number: 696219
- Condition: Faulty
- Location: Cockpit
- Part time: 2,893 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SAN - FLT NR 4745 - RT FUEL LOW PRESSURE INDICATION DROPPED DOWN INTO THE YELLOW.  MAINTENANCE REPLACED RT FUEL INDICATOR AND TRANSMITTER.  (M)
